when i was 18 i had a bad lsd trip(ive consumed around 350-400 hits and geltabs of lsd in 3 years of high shcool) at the time i never came down from the bad trip... 15 years later and im alot better much different however the psych meds are affecting in a horrible way especially the ativan... i vary from trazedone or sometimes seraquil.i dont want to take them anymore im desperate please help,
How can I stop takeing psych meds they are affecting me badly ?
Added 21 Oct 2013:
i also did alot of ecstacy and much other drugs...im still in recovery and dont wish to do any drugs at all for life...but i know the meds keep some things in order. going to the lord helps but sheesh i really wish death on myself sometimes. i operate normal when im takeing the ativan you would never notice i ever had any condition at all but when in the mornings or under stressfull situations the mr. hyde comes out and i rather isolate for others benefit. i still can get girlfriends im on disability and live a normal life but when i was in high school i was so normal cool and collected .(sigh) i really wish i never got hooked on drugs and especially hallucinogens or ever went to raves for that matter. when the going gets tuff sometimes its hard to diffinitarate reality but i have ways to cope like in the movie a beautiful mind.im so scared i may never be married and happy and normal with kids please need advice.
Ativan isn't a psych med. A good many of us are on pills the rest of our lives because we aren't going to get better. I at least know my problems aren't because I was dumb as a kid. I do hope you tell kids what you're suffering because of your actions. I've seen what LSD can do to people, as a student nurse in psych training we had a patient who destroyed his life with it. This was in the 60's when it was so cool to do. Get yourself a good dr and work with him. And you're right, you have to give it to God to carry for you when its roughest.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2010 • 1 answer
Posted 15 Jul 2010 • 2 answers
Hello when will my dizziness stop from takeing bupropion? I started takeing it 4 days ago... Thanks?
Posted 20 Sep 2010 • 1 answer
Posted 21 Aug 2012 • 3 answers
Posted 5 Apr 2016 • 2 answers